zbMATH — the first resource for mathematics

Del Pezzo surfaces with log-terminal singularities. II. (English. Russian original) Zbl 0677.14008
Math. USSR, Izv. 33, No. 2, 355-372 (1989); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 52, No. 5, 1032-1050 (1988).
[For part I of this paper see Mat. Sb. 180, No. 2, 226–243 (1989; Zbl 0674.14024)].
The present paper contains a proof of the conjecture given in Part I (loc. cit.) of this paper and formulated at the end of the previous review.

14J17 Singularities of surfaces or higher-dimensional varieties
14J28 \(K3\) surfaces and Enriques surfaces
32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14B05 Singularities in algebraic geometry
14C22 Picard groups
Full Text: DOI